MathSciNet Relay Station
MathSciNet bibliographic data
MR752799 (85j:14095) 14M15 (14E15 14L35)
Lakshmibai, V.; Seshadri, C. S. Singular locus of a Schubert variety. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 363–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement